# SDR UALA2010042201338

- Difficulty date: April 21, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 43,592 hours, 5,657 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT JUST AFT OF NR 3 LT ENTRY DOOR IS NOT WORKING.  RELAMPED.
